MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33038
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a to 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig), ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing where the customer reported that the patient rang call light and stated that her iv site was leaking blood.The nurse entered the room and removed sterile cover; the iv site was not leaking but it was noted that the blood was coming out of the top part of the j-loop.The nurse checked to make sure that the j-loop was tightened all the way, and it was.The j-loop was replaced, the area was cleaned and dressing was replaced.The event occurred in the emergency department during patient use; the product was in contact with bodily fluids and was not in contact with a hazardous agent.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
One (1) used.List #mc33038, 7" was returned for evaluation.As received, no physical damage or abnormality, only an unknown solution residual was observed.No mating device was returned for evaluation.The returned set was tested as per procedure and no anomalies, occlusions, or leaks were observed.The female and male luer were found to be iso compliant.Complaints of backflow of fluid can be confirmed, based on the unknown solution residual.However, without the return of the used mating device, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
CS  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21340467
Report Number9617594-2025-00247
Device Sequence Number20947303
Product Code FPA
UDI-Device Identifier00887709037281
UDI-Public(01)00887709037281(17)290701(10)14093005
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33038
Device Lot Number14093005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date02/08/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown